# SDR C77A2019112100001

- Difficulty date: November 20, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 32,025 hours, 19,768 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fault Light
- Condition: Illuminated
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKE LH FAULT AND BRAKE RH FAULT
